MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008944
Medical Device Problem Codes Material Integrity Problem (2978); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit had power issues and that the device is not lasing to its highest potential.It was noted that the problem indicated a physically broken/worn/damaged optics.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.However, the device was serviced on-site by a field service engineer (fse).The fse performed multiple tests and checks.The serial number was verified.It was found that the flashlamp was not simmering for channel 2.The channel 2 brick was replaced to solve the issue.All channels were aligned for mode and center near/far.The fse checked far focus on all bricks.The aiming beam and controls were verified.The fse checked all calibrations, centration, and completed operational tests.Key switch, e-stop, footswitch, blast shield, and interlock operation were verified.Fse calibrated and passed all checks and met factory standards.Operational tests and energy checks were passed with no errors.The system is ready for use.The malfunction found could have affected the device performance leading to the event experienced by the customer.A risk review was completed and confirmed that the event of "device - damaged/defective" and "device - low power" were defined in the risk documentation and is documented accordingly in the product record review (prr).This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device was installed on 1/29/2019 and this event occurred over 7 years after the system installation.After this period, component wear, failure or damage is possible based on product use.Based on the information available, the conclusion code "cause traced to component failure" has been assigned as the most probable cause.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24456785
Report Number2124215-2026-10731
Device Sequence Number10051896
Product Code GEX
UDI-Device Identifier07290109145969
UDI-Public(01)07290109145969(11)181111(10)245
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008944
Device Catalogue NumberGA-1008944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured11/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown